# SDR DL72S000935

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 44,954 hours, 27,590 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 651623211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL LEG OF THE LOWER CHORD OF THE FRONT SPAR ON THE LT WING WAS FOUND CORRODED AT FSS 402.  THE CHORD PLATE WAS ALSO FOUND WITH CORROSION DAMAGE ON ITS LOWER SURFACE IN THE SAME AREA.  DAMAGE WILL BE REPAIRED BY NESTED ANGLES AND  A STRAP.   ER/A 334398-14.
